# SDR CA120917007

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI PRIOR TO T/O, AS THE PILOT APPLIED POWER TO BOTH ENGINES, ONE DID NOT RESPOND AND IS REPORTED TO HAVE ROLLED BACK TO SUB IDLE OR MIN FLOW.  THE ACFT  RETURNED TO BASE WHERE TROUBLESHOOTING LED TO THE REPLACEMENT OF A FAULTY FUEL-OIL HEAT EXCHANGER.
